# SDR TWAA9901001

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 732
- Condition: Failed
- Location: Row 9-22-27-28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROWS 9, 22, 27, AND 28.  REPLACED THE LAMP FOR EACH OF THE INOPERATIVE LIGHTS.  CHECK-C 11-3-98 MCI.
